MAUDE Adverse Event Report: MEDTRONIC IRELAND RELIANT BALLOON; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND RELIANT BALLOON; CATHETER, PERCUTANEOUS
Model Number REL46
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A reliant balloon was used in a patient to model an endurant [16x13x199] stent graft limb.A 20cc syringe filled with a 70% saline and 30% contrast was used to inflate the balloon with moderately applied pressure.Ballooning began post stent graft placement at the proximal end of the stent graft.On approximately the third overlapping inflation, moving distal within the limb, the balloon ruptured with approximately 5cc of injection.The stent graft remained in place.A new balloon was used and the event was resolved.The physician stated that the cause of the event could not be determined.No additional clinical sequelae were reported and the patient is fine.

Brand Name
RELIANT BALLOON
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6803129
Report Number2953200-2017-01317
Device Sequence Number13723172
Product Code DQY
UDI-Device Identifier00643169707641
UDI-Public00643169707641
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K050038
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/21/2019
Device Model NumberREL46
Device Catalogue NumberREL46
Device Lot Number0008595442
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2017
Initial Report FDA Received Date08/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age81 YR